Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Atripla and Protien
Sep 2, 2008

Hi, Nelson first let me thank you for all your help and advice to all of us in need of an understanding ear. My question is ,my BF is currently taking Atripla and doing well, however his job is very physical(steel foundry) ,what could you recommend supplement wise,he could take that wont react adversly with his meds he gets so tired and I worry..alot thanks

Response from Mr. Vergel

If his spends a lot of calories at work, you may want to concentrate on calorie/nutrition - dense foods like peanut butter, cheese, whey protein shakes with flaxseed oil added to them, beans and rice, hummus (cheak pea butter), almonds, pecans, eggs, tuna, lean beef, and have him snack more frequently. If he is always tired find out if he is sleeping ok. Atripla can affect sleep patterns in some but this usually improves with time. If he is not sleeping well and he has been on Atripla for a few months, then have him talk to his doctor about switching to another combination like boosted Reyataz+Truvada or several others that do not have the central nervous system effects.

Nelson



Previous
oxandralone
Next
Lactose intolerant - pls advise me on an alternative to whey protein

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement